# SDR DALA2025100707300

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N958DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39823
- Aircraft time: 23,698 hours, 18,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7595094) CEILING EMERGENCY LIGHTS AT ROW 3,13, AND 16 CBA AND FWD LT EXIT DOOR EXTERIOR INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY REF. B737 AMM 33-51. OPS CHECKS GOOD.
